Articles written in Pramana – Journal of Physics
Volume 91 Issue 6 December 2018 Article ID 0083 Research Article
In the present paper, the main focus is to study soliton formations of a two-dimensional magnetohydrodynamic flow over a nonlinear stretching sheet with the help of transformed rational function method. The fluid is electrically conductive, normal to the stretching sheet and there is no induced magnetic field. The flowproblem is described by the continuity and momentum equation with suitable boundary conditions. For solving the model, the nonlinearity poses a great challenge. Nonlinear partial differential equation has been converted into a nonlinear ordinary differential equation by using similarity transformations, and then a trial solution is assumed. The results indicate complete consistency and effectiveness of the suggested scheme compared with the existing literature.
Volume 95, 2021
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode